# SDR DALA2023011800372

- Difficulty date: January 15, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 67,998 hours, 22,269 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT ARM.  REMOVE DEBRIS FROM GIRT BAR RECEIVER. CLEANED AND OPS CHECKED GOOD.
